# SDR DALA2022091406122

- Difficulty date: September 12, 2022
- Submitted: September 14, 2022
- Operation: Air carrier
- Aircraft: N3766
- Make and model: Boeing 737832
- Aircraft serial: 30820
- Aircraft time: 67,484 hours, 25,262 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 2405614) DURING INSPECTION FOUND CRACK LOCATED LBL 45 LBS 663.75 WING /CENTER SECTION REAR SPAR PRESSURE WEB CRACK IS LOCATED UPPER INSIDE CHEM MILLED AREA @ 2.5" IN. CRACK LOCATED LBL 45 LBS 663.75 WING CENTER SECTION. REARSPAR PRESSURE WEB WAS REPAIRED IAW B 737-800 SRM 57-10-10-22-3
